# SDR CALA2019100501701

- Difficulty date: October 2, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 68,051 hours, 23,665 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Loose
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR POSITION LIGHTS LIGHTS NOT CORRECT 32601000 NOSE LDG GEAR RED  LIGHT ON IN FLT GEAR HDL OFF PERFORMED PSEU BITE FOUND FAULT 32-61013. TROUBLESHOOTING FOUND NOSE GEAR SENSOR S845 WIRE W7036-A-B LOOSE PIN AT TB42. RESECURED PIN IN TB PER WD 32-64-11. PERFORMED NOSE GEAR DOWN POSITION SENSOR OPERATIONAL TEST PER AMM 32-61-51-710-801. SENSOR WITHIN ACCEPTABLE CLEARANCE. PERFORMED PSEU BITE NO SERVICE. CURRENT FAULT NOTED AND COCKPIT ALL INDICATIONS NORMAL. OKAY FOR
